# SDR HEEA955599

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 3212 · Emergency Flotation Section
- Part: Cushion Strap
- Part number: TA14M15HB0222
- Condition: Torn
- Location: Float Bottle
- Part time: 2,258 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOAT BOTTLE CLAMP CUSHIONS TORN.
